# SDR CALA0200350

- Difficulty date: June 18, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 277-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED BELOW #1 GALLEY BETWEEN STA 277-294.5. THE SEAT TRACK WAS REPLACED IAW SRM 51-10-02.
